# SDR FDEA201902110519

- Difficulty date: February 11, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - SEAT TRACK AT STA 640, LBL 108, HAS A CRACK APPROXIMATELY 2" LONG. (MARKED) REPLACED DAMAGED SEAT TRACK AT STA-640, LBL-108 REF SRM-53-70-00, FIG-1, VOL-1.
